# SDR CA090831002

- Difficulty date: August 27, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 54,511 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 300796OPT2
- Condition: Failed
- Location: Mlg
- Part time: 9,010 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

BRAKE TEMPS LESS THAN 490 DEG AT TAXI OUT, ACFT PULLS TO LT.  RTG FOUND WHEEL LINER RT WAS TILTED AND MELTED ALUMINUM FALLING OFF.  UPON INSP FOUND SEVERE DAMAGE TO ASSY.
